Translator Disclaimer
2011 Toda brackets and congruences of modular forms
Gerd Laures
Algebr. Geom. Topol. 11(4): 1893-1914 (2011). DOI: 10.2140/agt.2011.11.1893

Abstract

This paper investigates the relation between Toda brackets and congruences of modular forms. It determines the f–invariant of Toda brackets and thereby generalizes the formulas of J F Adams for the classical e–invariant to the chromatic second filtration.

Citation

Download Citation

Gerd Laures. "Toda brackets and congruences of modular forms." Algebr. Geom. Topol. 11 (4) 1893 - 1914, 2011. https://doi.org/10.2140/agt.2011.11.1893

Information

Received: 30 June 2010; Revised: 6 April 2011; Accepted: 1 May 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1295.55011
MathSciNet: MR2826927
Digital Object Identifier: 10.2140/agt.2011.11.1893

Subjects:
Primary: 11F33, 55N34, 55T15
Secondary: 55Q45

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.11 • No. 4 • 2011
MSP
Back to Top